Neuroradiology

, Volume 2, Issue 3, pp 179–182

Methamphetamine (“speed”) arteritis

Authors

  • M. T. Margolis
    • Department of RadiologyUniversity of California, School of Medicine
    • the San Francisco General Hospital
  • T. H. Newton
    • Department of RadiologyUniversity of California, School of Medicine
    • the San Francisco General Hospital
Case Reports

DOI: 10.1007/BF00335049

Cite this article as:
Margolis, M.T. & Newton, T.H. Neuroradiology (1971) 2: 179. doi:10.1007/BF00335049

Summary

A case is reported which documents an unusual appearance of intracranial arteries after the intravenous self-administration of methamphetamine (“speed”). The cause of these arterial changes is not clear and continued investigation in the laboratory is planned.

Artérite par méthamphétamine

Résumé

L'auteur rapporte un cas d'aspect inhabituel des artères intracrâniennes après oto-administration intraveineuse de Méthamphétamine. La cause de ces altérations artérielles n'est pas claire et nécessite des investigations plus poussées.

Methamphetamine Arteriitis

Zusammenfassung

Beschreibung eines Falles mit ungewöhnlichen Veränderungen der intracraniellen Arterien nach intravenöser Verabreichung von Methamphetamine.

Copyright information

© Springer-Verlag 1971